mental-health-icon
Increasing Depression
I've been taking Flunil for depression and OCD since 2016. Had increased the dose till 75 mg. And gradually ended at 10 mg a few weeks back. But lately I've started getting the symptoms of depression again, i.e.Overthinking, oversensitivity, weakness, negative thoughts, feeling of dying, breakdown, crying, sadness,fear of certain things, mixed emotions,anger, intolerance, loneliness,low self-esteem, restless feet, sweating, sleep problem, mild quivering, sometimes feeling unconscious also and I felt like an acid was releasing in my brain at the time of collapse. Please suggest what should I do as I'm unable to connect with my doctor that's why I need your kind suggestions.Can I beat with it without medicines by practicing certain activities like meditation ,yoga or should I practice certain medical techniques, please suggest.I wish I could stop taking medicines as I have recovered from OCD very far but if it is a must according to my current condition then I will take them. Thank You:)
35 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Seems more of personality issue or pattern....u need to have proper combination of medical and nonmedical management( CBT) ..Many of my patient vot better with in 1-2 years and doing well despite off medications for years . 
Next Steps
Consult Psychiatrist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
You can go for CBT if you don't want to take medication but time for recovery is more. It  has been seen that combination of medicine plus non pharmacological treatment is more effective.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It’s not possible always to cure such issues as in your case long standing history and recurrence on lowering dose suggest strong biochemical etiology.. You need to take medication for long term with very gradual tapering and drug modifications according to your symptoms... You should increase the flunil dose to 20 mg at present and consult your psychiatrist as soon as possible.. Yoga and meditation eill help you stay somewhat stable and speedy recovery along with medication..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.